Alert archive / Maine / Beach Hazards Statements in 2017

Beach Hazards Statement 9, NWS Gray, ME

July 8, 20176 counties in Maine; Rockingham County, New Hampshire

NWS Gray, ME issued this beach hazards statement at Jul 8, 2017, 6:52 PM EDT for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Jul 9, 2017, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2017, 6:52 PM EDT (22:52 UTC)
In effect from
Jul 9, 2017, 8:00 AM EDT
Expired
Jul 9, 2017, 8:00 PM EDT
In force
12 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

872 
WHUS41 KGYX 082252
CFWGYX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
652 PM EDT SAT JUL 8 2017

...INCREASED RISK FOR HYPOTHERMIA SUNDAY...

.WARM TEMPERATURES AND FAIR WEATHER ARE EXPECTED SUNDAY. WITH
PEOPLE OUT ENJOYING THE WATER AND WATER TEMPERATURES REMAINING
ONLY IN THE 50S...THERE WILL BE A HEIGHTENED RISK FOR HYPOTHERMIA
FOR THOSE NOT PROPERLY PREPARED FOR COLD WATER.

MEZ023>028-NHZ014-090700-
/O.NEW.KGYX.BH.S.0009.170709T1200Z-170710T0000Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
652 PM EDT SAT JUL 8 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A BEACH HAZARDS
STATEMENT...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING.

* LOCATION...THE NEW HAMPSHIRE SEACOAST...AND SOUTHWEST AND MID
  COAST MAINE.

* BEACH HAZARD...THE WARM AIR TEMPERATURES IN THE MID 70S TO LOWER
  80S MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD
  WATER TEMPERATURES WHICH ARE CURRENTLY ONLY IN THE UPPER 50S.

* TIMING...THROUGH SUNDAY EVENING.

* IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE 
  HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS 
  OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT
NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE
WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO
UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE
START. ALWAYS WEAR YOUR LIFEJACKET. BE AWARE OF WIND CONDITIONS,
TIDES AND LOCALIZED CURRENTS.

&&

$$

LEGRO
4 follow-up statements
464 
WHUS41 KGYX 090712
CFWGYX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
312 AM EDT SUN JUL 9 2017

...INCREASED RISK FOR HYPOTHERMIA TODAY...

.WARM TEMPERATURES AND FAIR WEATHER ARE EXPECTED TODAY. WITH 
PEOPLE OUT ENJOYING THE WATER AND WATER TEMPERATURES REMAINING 
ONLY IN THE 50S...THERE WILL BE A HEIGHTENED RISK FOR HYPOTHERMIA 
FOR THOSE NOT PROPERLY PREPARED FOR COLD WATER.

MEZ023>028-NHZ014-100000-
/O.CON.KGYX.BH.S.0009.170709T1200Z-170710T0000Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
312 AM EDT SUN JUL 9 2017

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

* LOCATION...THE NEW HAMPSHIRE SEACOAST...AND SOUTHWEST AND MID 
  COAST MAINE.

* BEACH HAZARD...THE WARM AIR TEMPERATURES IN THE MID 70S TO 
  LOWER 80S MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE 
  COLD WATER TEMPERATURES WHICH ARE CURRENTLY ONLY IN THE UPPER 
  50S.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE 
  HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS 
  OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT
NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE
WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO
UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE
START. ALWAYS WEAR YOUR LIFEJACKET. BE AWARE OF WIND CONDITIONS,
TIDES AND LOCALIZED CURRENTS.

&&

$$
524 
WHUS41 KGYX 091314
CFWGYX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
914 AM EDT SUN JUL 9 2017

...INCREASED RISK FOR HYPOTHERMIA TODAY...

.WARM TEMPERATURES AND FAIR WEATHER ARE EXPECTED TODAY. WITH
PEOPLE OUT ENJOYING THE WATER AND WATER TEMPERATURES REMAINING
ONLY IN THE 50S...THERE WILL BE A HEIGHTENED RISK FOR HYPOTHERMIA
FOR THOSE NOT PROPERLY PREPARED FOR COLD WATER.

MEZ023>028-NHZ014-092115-
/O.CON.KGYX.BH.S.0009.000000T0000Z-170710T0000Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
914 AM EDT SUN JUL 9 2017

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...THE NEW HAMPSHIRE SEACOAST...AND SOUTHWEST AND MID 
  COAST MAINE.

* BEACH HAZARD...THE WARM AIR TEMPERATURES IN THE MID 70S TO 
  LOWER 80S MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE 
  COLD WATER TEMPERATURES WHICH ARE CURRENTLY ONLY IN THE UPPER 
  50S.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE 
  HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS 
  OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT
NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE
WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO
UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE
START. ALWAYS WEAR YOUR LIFEJACKET. BE AWARE OF WIND CONDITIONS,
TIDES AND LOCALIZED CURRENTS.

&&

$$
132 
WHUS41 KGYX 091858
CFWGYX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
258 PM EDT SUN JUL 9 2017

...INCREASED RISK FOR HYPOTHERMIA TODAY...

.WARM TEMPERATURES AND FAIR WEATHER ARE EXPECTED TODAY. WITH
PEOPLE OUT ENJOYING THE WATER AND WATER TEMPERATURES REMAINING
ONLY IN THE 50S...THERE WILL BE A HEIGHTENED RISK FOR HYPOTHERMIA
FOR THOSE NOT PROPERLY PREPARED FOR COLD WATER.

MEZ023>028-NHZ014-100000-
/O.CON.KGYX.BH.S.0009.000000T0000Z-170710T0000Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
258 PM EDT SUN JUL 9 2017

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...THE NEW HAMPSHIRE SEACOAST...AND SOUTHWEST AND MID 
  COAST MAINE.

* BEACH HAZARD...THE WARM AIR TEMPERATURES IN THE MID 70S TO 
  LOWER 80S MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE 
  COLD WATER TEMPERATURES WHICH ARE CURRENTLY ONLY IN THE UPPER 
  50S.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE 
  HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS 
  OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT
NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE
WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO
UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE
START. ALWAYS WEAR YOUR LIFEJACKET. BE AWARE OF WIND CONDITIONS,
TIDES AND LOCALIZED CURRENTS.

&&

$$
770 
WHUS41 KGYX 092351
CFWGYX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
751 PM EDT SUN JUL 9 2017

MEZ023>028-NHZ014-100100-
/O.EXP.KGYX.BH.S.0009.000000T0000Z-170710T0000Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
751 PM EDT SUN JUL 9 2017

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this beach hazards statement went out at Jul 8, 4:44 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 8, 4:44 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
444 PM EDT Sat Jul 8 2017

.SYNOPSIS...
A cold front will push east through the region today and
offshore overnight. A secondary cold front will settle south
into the region on Sunday and will lift north as a warm front on
Monday. A cold front will approach from the north on Tuesday
and will drop south through the region Tuesday night. High
pressure will build in from the northwest on Wednesday and will
shift offshore Wednesday night. A warm front will lift northeast
into the region Thursday and Thursday night.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

...Mesoscale update...

Minor changes to the grids to better
reflect latest radar trends. S/wv trof has yet to swing across
the region...so storms continue to fire ahead of the attendant
cold front. Convection continues to percolate along the higher
terrain...with another broken line just moving into the CT River
Valley region. SPC mesoanalysis shows plenty of shear remains
over the local area...with theta-e ridge axis from MHT to IZG.
With the loss of daytime heating...CAPE is starting to decrease
into the 500-1000 J/kg range. However DCAPE values remain
marginally high across parts of Srn and central NH...so a strong
wind gust or two remains possible.

Previous discussion...Line of severe thunderstorms continues to
move through the area and should reach the coast shortly. These
storms have a history of producing damaging winds and heavy
rainfall. Have maintained the damaging winds wording through
sunset. In addition to the current line a few cells continue to
move into Vermont. There is some clearing behind the initial
line which means the rest of the afternoon heating will help to
maintain some instability through the late afternoon. Current
analysis shows around 1000 J/kg of CAPE still through western
NH. Thus the thunderstorm threat will continue through the next
few hours. Expect the nature of the second round of storms to be
the same with heavy rainfall rates thus a risk for flooding
will continue through night fall.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
2pm update... Updated to decrease storm coverage quite quickly
after sunset. Decreasing dewpoints overnight, but still some fog
possible.

prev disc...Temperatures during the overnight hours will range
from the mid 50s north and west to lower 60s south and east.
Some fog is expected to develop especially over areas where
there is heavy rain. Drier and cooler air moves in behind the
system with dew points dropping into the 40s in the mountains
during the day Sunday. Mostly sunny skies will prevail with a
few additional clouds for the higher terrain in upslope flow.
Light showers may develop near the Canadian border in the heat
of the day as another cold front approaches. Temperatures will
warm into the 70s north to lower to mid 80s south.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
2pm update... Due to ongoing severe threat have made very
minimal update to the long term forecast grids.

prev disc...Cold front will settle south into the region and
stall over the area Sunday night. Moisture starved boundary may
produce a few showers in the north but most areas will only see
variable clouds overnight. Lows overnight will range through the
50s to near 60.

Stalled frontal boundary will lift north as a warm front Monday
and Monday night. Front will be the focus for scattered showers
and some afternoon thunderstorms mainly in central and northern
zones. High temps across the north will range through the 70s
and in the lower to mid 80s south. Convection will gradually
taper to showers Monday night with best chance of rain in
northern zones. Lows will range from the mid 50s north to the
mid 60s south.

A cold front will approach from the northwest on Tuesday with
a pre-frontal trough swinging in from the west during the
afternoon. PWAT's approaching 1.5 inches will add plenty of
fuel to the mix and moderate shear may result in some stronger
cells producing wind damage and small hail. Highs on Tuesday
will range from the mid 70s to mid 80s.

Showers and thunderstorms will come to an end Tuesday evening
as the front pushes offshore. Looking for clear skies overnight
with lows in the mid 50s to mid 60s.

High pressure will build in from the northwest on Wednesday
bringing cooler and less humid air into the region. Looking for
mostly sunny skies with highs from the lower 70s north to the
lower 80s south. High pressure will crest over the area
Wednesday night before moving offshore. Should see mostly clear
skies with lows in the 50s to near 60.

Warm front will approach from the southwest Thursday bringing
increasing clouds and a chance of afternoon showers. Highs will
range through the 70s. Warm front will lift northeast into the
region Thursday night and will remain the focus for occasional
showers overnight.

Low pressure moving east through southern Quebec on Friday will
drive a cold front toward the region producing another round of
showers and thunderstorms in another warm and soupy airmass.
Showers and thunderstorms Friday evening will gradually end as
the front pushes offshore by Saturday morning.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
Short Term...A mix of stratus, fog, and mid level clouds is
spread across northern New England this morning as low level
moisture increases. Periods of LIFR/IFR are possible for a few
hours this morning mostly due to stratus. Showers and
thunderstorms will form along a southward moving cold front
today with VFR ceilings. Patchy fog is likely tonight some of
which may be IFR. Conditions improve Sunday morning as drier
air arrives. HIE may have another chance of -TSRA late Sunday.

Long Term...VFR Sunday night through Wednesday.

&&

.MARINE...
Short Term...Criteria for seas and winds will not be met for the
most part. We may see seas touch 5 ft over the far outer eastern
waters early Sunday morning, but it will be brief.

Long Term...SCAs for seas may be needed on Tuesday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

NEAR TERM...Legro
Hazardous weather outlook, Jul 8, 10:50 AM EDT, 8 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
1050 AM EDT Sat Jul 8 2017

MEZ007>009-012>014-018>028-NHZ001>015-091500-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
1050 AM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Today and Tonight.

There is a marginal risk for a severe thunderstorms across New
Hampshire and western Maine through this evening. Some storms may
produce hail, damaging winds, and very heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms will develop Tuesday as a cold front
approaches from the west. Some storms may produce damaging winds and
small hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150>154-091500-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1050 AM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Isolated thunderstorms with strong winds may cross the waters later
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 8, 4:00 PM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Gray ME
400 PM EDT SAT JUL 8 2017

MEZ012-019-082045-
Southern Oxford-Interior Cumberland-
400 PM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OXFORD COUNTY...

At 359 PM EDT, a strong thunderstorm was located 10 miles northwest
of Waterford, or 12 miles southwest of Bethel, moving east at 40 mph.

Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.

Locations impacted include...
Bethel, Waterford, Harrison, Lovell, Greenwood, Gilead, West Paris,
Woodstock, Stowe,  Norway,Milton, Paris, Otisfield, Sweden and
Sumner.

This also includes...
Evans Notch, Caribou Mountain, and Deer Hills.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4449 7044 4416 7047 4413 7100 4439 7101
TIME...MOT...LOC 1959Z 272DEG 35KT 4425 7090

MBC
Local storm report, Jul 8, 4:16 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
416 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     NEW BOSTON              42.98N  71.69W
07/08/2017                   HILLSBOROUGH       NH   AMATEUR RADIO

            MULTIPLE TREES DOWN ON RT 13.

&&

EVENT NUMBER GYX1704154

NB
Local storm report, Jul 8, 5:04 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
504 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             PARIS                   44.26N  70.50W
07/08/2017  E0.70 INCH       OXFORD             ME   PUBLIC

            PARIS HILL COUNTRY CLUB

&&

EVENT NUMBER GYX1704155

KIMBLE
Local storm report, Jul 8, 5:06 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
506 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     TSTM WND DMG     5 ESE MARLBOROUGH       42.89N  72.12W
07/08/2017                   CHESHIRE           NH   AMATEUR RADIO

            TREE DOWN ON WIRES

1255 PM     TSTM WND DMG     3 SSW BENNINGTON        42.96N  71.96W
07/08/2017                   HILLSBOROUGH       NH   AMATEUR RADIO

            TREES AND WIRES DOWN ON FOREST ROAD NEAR ROUTE 202.
            TIME ESTIMATED FROM RADAR.

1255 PM     TSTM WND DMG     2 SW BENNINGTON         42.98N  71.97W
07/08/2017                   HILLSBOROUGH       NH   AMATEUR RADIO

            TREES AND WIRES DOWN ON ANTRIM ROAD. TIME ESTIMATED
            FROM RADAR.

1259 PM     TSTM WND DMG     3 SE PETERBOROUGH       42.84N  71.93W
07/08/2017                   HILLSBOROUGH       NH   AMATEUR RADIO

            TREE AND WIRES DOWN

1259 PM     TSTM WND DMG     HANCOCK                 42.97N  71.98W
07/08/2017                   HILLSBOROUGH       NH   AMATEUR RADIO

            TREES AND WIRES DOWN ON RT123

0120 PM     TSTM WND DMG     1 E FRANCESTOWN         42.99N  71.79W
07/08/2017                   HILLSBOROUGH       NH   AMATEUR RADIO

            TREE AND WIRES DOWN ON NEW BOSTON ROAD.

0120 PM     TSTM WND DMG     FRANCESTOWN             42.99N  71.81W
07/08/2017                   HILLSBOROUGH       NH   AMATEUR RADIO

            TREES AND WIRES DOWN ON DENNISON POND ROAD

0120 PM     HAIL             WEST NEWFIELD           43.64N  70.92W
07/08/2017  M0.70 INCH       YORK               ME   SOCIAL MEDIA

0130 PM     TSTM WND DMG     MANCHESTER              42.98N  71.44W
07/08/2017                   HILLSBOROUGH       NH   AMATEUR RADIO

            TREE DOWN IN A BACKYARD

0130 PM     TSTM WND DMG     MANCHESTER              42.98N  71.44W
07/08/2017                   HILLSBOROUGH       NH   PUBLIC

            ON BODWELL RD... AROUND 30 TREES DOWN FACING THE SAME
            DIRECTION

0130 PM     TSTM WND DMG     NEW BOSTON              42.98N  71.69W
07/08/2017                   HILLSBOROUGH       NH   AMATEUR RADIO

            MULTIPLE TREES DOWN ON RT 13.

0132 PM     NON-TSTM WND GST MANCHESTER AIRPORT GREN 42.93N  71.44W
07/08/2017  M45 MPH          HILLSBOROUGH       NH   ASOS

0135 PM     TSTM WND DMG     AUBURN                  43.00N  71.35W
07/08/2017                   ROCKINGHAM         NH   LAW ENFORCEMENT

            TREES DOWN

0140 PM     TSTM WND DMG     CANDIA                  43.08N  71.28W
07/08/2017                   ROCKINGHAM         NH   LAW ENFORCEMENT

            TREES DOWN

0140 PM     TSTM WND DMG     CHESTER                 42.96N  71.26W
07/08/2017                   ROCKINGHAM         NH   LAW ENFORCEMENT

            TREES DOWN

0145 PM     TSTM WND DMG     2 SW CHESTER            42.94N  71.28W
07/08/2017                   ROCKINGHAM         NH   SOCIAL MEDIA

            TREE DOWN ON ROUTE 102. TIME ESTIMATED FROM RADAR.

0150 PM     TSTM WND DMG     GOFFSTOWN               43.04N  71.57W
07/08/2017                   HILLSBOROUGH       NH   AMATEUR RADIO

            MULTIPLE TREES DOWN

0155 PM     TSTM WND DMG     DANVILLE                42.91N  71.12W
07/08/2017                   ROCKINGHAM         NH   LAW ENFORCEMENT

            TREES DOWN

0205 PM     TSTM WND DMG     1 N DANVILLE            42.93N  71.12W
07/08/2017                   ROCKINGHAM         NH   DEPT OF HIGHWAYS

            RT 111A CLOSED TREE DOWN

0206 PM     TSTM WND DMG     1 ENE SOUTH WINDHAM     43.74N  70.40W
07/08/2017                   CUMBERLAND         ME   AMATEUR RADIO

            TREE DOWN ON ROAD

0206 PM     TSTM WND DMG     1 ENE HOLLIS CENTER     43.61N  70.57W
07/08/2017                   YORK               ME   AMATEUR RADIO

            TREES DOWN ON ROAD

0215 PM     TSTM WND DMG     HOLLIS                  43.60N  70.59W
07/08/2017                   YORK               ME   AMATEUR RADIO

            LARGE BRANCH ON POWER WIRE AND IS SMOKING.

0215 PM     TSTM WND DMG     YORK                    43.14N  70.65W
07/08/2017                   YORK               ME   PUBLIC

            50 FT TALLL MAPLE TREE DOWN

0220 PM     TSTM WND DMG     2 NNW CUMBERLAND        43.82N  70.28W
07/08/2017                   CUMBERLAND         ME   LAW ENFORCEMENT

            TREES AND WIRES DOWN ON VALLEY ROAD. TIME ESTIMATED
            FROM RADAR.

0337 PM     HAIL             1 SE FRANCONIA          44.22N  71.74W
07/08/2017  E0.70 INCH       GRAFTON            NH   PUBLIC

0421 PM     HAIL             PARIS                   44.26N  70.50W
07/08/2017  E0.70 INCH       OXFORD             ME   PUBLIC

            PARIS HILL COUNTRY CLUB

&&

EVENT NUMBER GYX1704129 GYX1704135 GYX1704136 GYX1704130 GYX1704131
GYX1704132 GYX1704133 GYX1704134 GYX1704139 GYX1704140 GYX1704154
GYX1704146 GYX1704141 GYX1704142 GYX1704144 GYX1704138 GYX1704148
GYX1704147 GYX1704149 GYX1704151 GYX1704152 GYX1704137 GYX1704143
GYX1704150 GYX1704153 GYX1704155

LEGRO
Local storm report, Jul 8, 5:09 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
509 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     TSTM WND DMG     BINGHAM                 45.06N  69.88W
07/08/2017                   SOMERSET           ME   PUBLIC

            LARGE LIMBS DOWNED.

&&

EVENT NUMBER GYX1704156

JC
Special weather statement, Jul 8, 5:25 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Gray ME
525 PM EDT SAT JUL 8 2017

MEZ012-019-020-082215-
Southern Oxford-Androscoggin-Interior Cumberland-
525 PM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL OXFORD...SOUTHERN
ANDROSCOGGIN AND NORTHWESTERN CUMBERLAND COUNTIES...

At 524 PM EDT, a strong thunderstorm was located over Bridgton,
moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lewiston, Brunswick, Bridgton, Mechanic Falls, Naples, Topsham,
Freeport, Gray, Raymond, Lisbon, Harpswell, Durham, Casco, Harrison,
Denmark, New Gloucester, Poland, Pownal, Sebago and North Yarmouth.

This includes the following highways...
 Interstate 295 near mile marker 23, and between mile markers 26 and
28, and near mile marker 30.
 Interstate 95 between mile markers 63 and 84.

This also includes...
  Long Lake.

LAT...LON 4388 6981 4396 7001 4388 6991 4394 7005
      4384 6984 4382 6985 4387 6998 4385 7003
      4393 7009 4385 7008 4384 7008 4393 7014
      4386 7023 4391 7074 4409 7071 4409 7036
      4408 7002 4408 7007 4399 7010 4396 7000
TIME...MOT...LOC 2124Z 273DEG 24KT 4402 7071

JC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:57 AM EDTSpecial Weather StatementGYXSomerset63 min
Jul 8, 11:08 AM EDTSpecial Weather StatementGYXOxford52 min
Jul 8, 11:28 AM EDTSpecial Weather StatementGYXFranklin, Oxford47 min
Jul 8, 11:48 AM EDTSpecial Weather StatementGYXSomerset42 min
Jul 8, 12:08 PM EDTSpecial Weather StatementGYXFranklin, Oxford, Somerset52 min
Jul 8, 12:48 PM EDTAreal Flood AdvisoryGYXOxford117 min
Jul 8, 12:51 PM EDTSevere Thunderstorm WarningGYXCumberland, Franklin, Somerset54 min
Jul 8, 12:58 PM EDTSevere Thunderstorm WarningGYXYork47 min
Jul 8, 1:13 PM EDTFlash Flood WarningGYXSomerset2 hr
Jul 8, 1:41 PM EDTAreal Flood AdvisoryGYXAndroscoggin, Kennebec2 hr
Jul 8, 1:42 PM EDTSevere Thunderstorm WarningGYXCumberland, York48 min
Jul 8, 1:48 PM EDTSpecial Weather StatementGYXKennebec42 min
Jul 8, 2:21 PM EDTSpecial Weather StatementGYXWaldo39 min
Jul 8, 2:24 PM EDTSpecial Weather StatementGYXKennebec51 min
Jul 8, 2:59 PM EDTSevere Thunderstorm WarningGYXKennebec, Waldo46 min
Jul 8, 3:24 PM EDTSevere Thunderstorm WarningGYXKennebec, Waldo28 min
Jul 8, 4:00 PM EDTSpecial Weather StatementGYXOxford45 min
Jul 8, 4:15 PM EDTAreal Flood AdvisoryGYXOxford3 hr
Jul 8, 4:18 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford43 min
Jul 8, 5:25 PM EDTSpecial Weather StatementGYXCumberland50 min
Jul 8, 10:07 AM EDTSpecial Weather StatementGYXCoos38 min
Jul 8, 10:50 AM EDTSpecial Weather StatementGYXCoos40 min
Jul 8, 11:38 AM EDTSpecial Weather StatementGYXGrafton52 min
Jul 8, 11:47 AM EDTAreal Flood AdvisoryGYXGrafton58 min
Jul 8, 12:03 PM EDTSpecial Weather StatementGYXBelknap, Cheshire, Merrimack42 min
Jul 8, 12:16 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Cheshire, Grafton, Hillsborough, Merrimack and 1 more44 min
Jul 8, 1:07 PM EDTAreal Flood AdvisoryGYXHillsborough, Merrimack113 min
Jul 8, 1:25 PM EDTFlash Flood WarningGYXHillsborough, Merrimack, Rockingham, Strafford2 hr
Jul 8, 3:20 PM EDTAreal Flood AdvisoryGYXCoos, Grafton115 min
Jul 8, 3:37 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton38 min

Nearby

Beach Hazards Statements in Maine, 2017Beach Hazards Statements in New Hampshire, 2017Every beach hazards statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.